MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE
Model Number IDRVULTRA2
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the powered stapler was unable to fire the reload leading to an incomplete distal staple line.It was a presentation so it was unnecessary to fix the staple line.The jaws were articulated and they did three attempts with three different reloads but were unsuccessful.After applying 1cm it stopped.There was no patient involved.

Brand Name
IDRIVE ULTRA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7939008
Report Number1219930-2018-05348
Device Sequence Number2269557
Product Code GDW
UDI-Device Identifier10884521510579
UDI-Public10884521510579
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K121510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIDRVULTRA2
Device Catalogue NumberIDRVULTRA2
Device Lot NumberC2017B194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1